Per citar aquest document: http://ddd.uab.cat/record/60306
A note on supersoluble maximal subgroups and Theta-pairs
Beidleman, James C.
Smith, Howard

Data: 1993
Resum: A 0-pair for a maximal subgroup M of agroup G is a pair (A, B) of subgroups such that B is a maximal G-invariant subgroup of A with B but not A contained in M. 0-pairs are considered here in some groups having supersoluble maximal subgroups.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 1 (1993) , p. 91-94, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37760
DOI: 10.5565/PUBLMAT_37193_07
DOI: 10.5565/37760


4 p, 92.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2017-05-24



   Favorit i Compartir